Alert archive / North Carolina / River Flood Warnings in 2015

River Flood Warning 35, NWS Raleigh, NC

December 25, 2015Chatham County, Lee County, North Carolina

NWS Raleigh, NC issued this river flood warning at Dec 25, 2015, 4:33 AM EST for Chatham County, Lee County, North Carolina. It was in force for 26 hr.

The area

The outline as issued.

The facts

Issued
Dec 25, 2015, 4:33 AM EST (09:33 UTC)
Expired
Dec 26, 2015, 6:45 AM EST
In force
26 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
Minor

Counties Chatham County, NC, Lee County, NC

The radar

The Raleigh/Durham radar (KRAX), 62 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Deep River near Moncure (MONN7).

Action stage
8 ft
Minor stage
9 ft
Moderate stage
14 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02102000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

980 
WGUS42 KRAH 250933
FLWRAH


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH, NC
433 AM EST FRI DEC 25 2015



...The National Weather Service in Raleigh has issued a
Flood Warning for the following rivers in North Carolina...

  Deep River At Moncure affecting Chatham and Lee Counties


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC037-105-252133-
/O.NEW.KRAH.FL.W.0035.151225T0933Z-151226T0051Z/
/MONN7.1.ER.151225T0700Z.151225T1200Z.151225T1251Z.NO/
433 AM EST FRI DEC 25 2015

The National Weather Service in Raleigh has issued a 

* Flood Warning for 
  The Deep River At Moncure.
* until this evening, or until the warning is cancelled.
* At  3:45 AM Friday the stage was 9.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 9.1 feet later this 
  morning...before falling below flood stage by early afternoon.
* Impact...At 9.0 feet, Minor flood stage. Flooding is likely upstream
  of the gage site along North Plank Road just south of highway 421 
  in Lee county, and on R Jordan Road north of highway 421 in Chatham
  county. At the gage site, flooding reaches the base of the river 
  gage housing, but is confined to woods and pasture immediately 
  adjacent to the river.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Fri   Sat   Sun   Mon   Tue   

Cape Fear
 Moncure           9   9.1 Fri 04 AM   9.1   5.3   4.6   3.9   3.3      


To convert the above stage readings to above mean sea level (ft), add
the following to the stage: 150.00
       

&&

LAT...LON 3567 7910 3563 7907 3559 7904 3546 7935
          3554 7939                   

$$
3 follow-up statements
540 
WGUS82 KRAH 251443
FLSRAH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE RALEIGH NC
943 AM EST FRI DEC 25 2015

...The Flood Warning continues for the following rivers in North 
Carolina...

  Deep River At Moncure affecting Chatham and Lee Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC037-105-260243-
/O.EXT.KRAH.FL.W.0035.000000T0000Z-151226T1200Z/
/MONN7.1.ER.151225T0700Z.151225T1345Z.151226T0000Z.NO/
943 AM EST FRI DEC 25 2015

The Flood Warning continues for
  the Deep River At Moncure.
* At  8:45 AM Friday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 9.0 feet, Minor flood stage. Flooding is likely upstream
  of the gage site along North Plank Road just south of highway 421 
  in Lee county, and on R Jordan Road north of highway 421 in Chatham
  county. At the gage site, flooding reaches the base of the river 
  gage housing, but is confined to woods and pasture immediately 
  adjacent to the river.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.

                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sat   Sun   Mon   Tue   Wed

Cape Fear
 Moncure           9   9.2 Fri 09 AM   8.7   5.8   4.6   3.7   3.1

To convert the above stage readings to above mean sea level (ft), add
the following to the stage:

        Moncure:        150.00

&&

LAT...LON 3567 7910 3563 7907 3559 7904 3546 7935
          3554 7939                   

$$
183 
WGUS82 KRAH 260213
FLSRAH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE RALEIGH NC
913 PM EST FRI DEC 25 2015





...The Flood Warning continues for the following rivers in North 
Carolina...

  Deep River At Moncure affecting Chatham and Lee Counties

  Cape Fear River At Fayetteville affecting Cumberland County

  Neuse River At Smithfield affecting Johnston County

  Tar River At Louisburg affecting Franklin County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC101-261413-
/O.EXT.KRAH.FL.W.0025.000000T0000Z-151226T2000Z/
/SMFN7.2.ER.151223T1837Z.151225T0215Z.151226T0800Z.NO/
913 PM EST FRI DEC 25 2015

The Flood Warning continues for
  the Neuse River At Smithfield.
* At  8:15 PM Friday the stage was 16.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow.
* Impact...At 15.0 feet, Minor flood stage. Flooding begins along the 
  Neuse riverwalk. Water nears the base of the holding tank at the 
  water treatment plant.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Sat   Sun   Mon   Tue   Wed

Neuse River
  Smithfield  15  16.1 Fri 08 PM    14.4  11.9  12.1  13.9  14.5


To convert the above stage readings to above mean sea level (ft), add
the following to the stage:



        Smithfield:      99.26



&&

LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
          3547 7842 3556 7835         

$$

NCC037-105-261412-
/O.EXT.KRAH.FL.W.0035.000000T0000Z-151226T1632Z/
/MONN7.1.ER.151225T0700Z.151225T2145Z.151226T0432Z.NO/
913 PM EST FRI DEC 25 2015

The Flood Warning continues for
  the Deep River At Moncure.
* At  8:45 PM Friday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage late 
  tonight.
* Impact...At 9.0 feet, Minor flood stage. Flooding is likely upstream
  of the gage site along North Plank Road just south of highway 421 
  in Lee county, and on R Jordan Road north of highway 421 in Chatham
  county. At the gage site, flooding reaches the base of the river 
  gage housing, but is confined to woods and pasture immediately 
  adjacent to the river.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Sat   Sun   Mon   Tue   Wed

Cape Fear
  Moncure      9   9.2 Fri 09 PM     8.5   6.1   3.8   2.7   2.2


To convert the above stage readings to above mean sea level (ft), add
the following to the stage:



        Moncure:        150.00



&&

LAT...LON 3567 7910 3563 7907 3559 7904 3546 7935
          3554 7939                   

$$

NCC051-261412-
/O.EXT.KRAH.FL.W.0032.000000T0000Z-151227T1621Z/
/FAYN7.1.ER.151224T1328Z.151225T0715Z.151227T0421Z.NO/
913 PM EST FRI DEC 25 2015

The Flood Warning continues for
  the Cape Fear River At Fayetteville.
* At  8:00 PM Friday the stage was 38.4 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow late evening.


&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Sat   Sun   Mon   Tue   Wed

Cape Fear
  Fayettevil  35  38.4 Fri 08 PM    37.3  32.9  23.8  19.2  17.5


To convert the above stage readings to above mean sea level (ft), add
the following to the stage:



        Fayetteville:    20.52



&&

LAT...LON 3525 7865 3511 7876 3485 7875 3485 7886
          3514 7890 3526 7876         

$$

NCC069-261412-
/O.EXT.KRAH.FL.W.0033.000000T0000Z-151226T1800Z/
/LOUN7.1.ER.151224T2005Z.151225T1016Z.151226T0600Z.NO/
913 PM EST FRI DEC 25 2015

The Flood Warning continues for
  the Tar River At Louisburg.
* At  8:46 PM Friday the stage was 20.9 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will continue to fall to below flood stage  
  after midnight.
* Impact...At 20.0 feet, Minor flood stage. Banks overflow at Main 
  Street. River Bend Park is flooded and storm drains are inundated 
  along the river.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Sat   Sun   Mon   Tue   Wed

Tar River
  Louisburg   20  20.9 Fri 09 PM    18.7  12.6   8.5   6.3   6.0


To convert the above stage readings to above mean sea level (ft), add
the following to the stage:



        Louisburg:      176.71



&&

LAT...LON 3616 7835 3611 7828 3595 7818 3590 7820
          3606 7830 3613 7838         

$$
051 
WGUS82 KRAH 261145
FLSRAH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE RALEIGH NC
645 AM EST SAT DEC 26 2015





...The Flood Warning is cancelled for the following rivers in North 
Carolina...

  Deep River At Moncure affecting Chatham and Lee Counties

  Tar River At Louisburg affecting Franklin County


...The Flood Warning continues for the following rivers in North 
Carolina...

  Cape Fear River At Fayetteville affecting Cumberland County

  Neuse River At Smithfield affecting Johnston County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC101-262345-
/O.EXT.KRAH.FL.W.0025.000000T0000Z-151227T0013Z/
/SMFN7.2.ER.151223T1837Z.151225T0215Z.151226T1213Z.NO/
645 AM EST SAT DEC 26 2015

The Flood Warning continues for
  the Neuse River At Smithfield.
* At  6:15 AM Saturday the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this morning.
* Impact...At 15.0 feet, Minor flood stage. Flooding begins along the 
  Neuse riverwalk. Water nears the base of the holding tank at the 
  water treatment plant.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Sat   Sun   Mon   Tue   Wed  

Neuse River
  Smithfield  15  15.1 Sat 06 AM    15.0  12.2  12.1  13.9  14.5


To convert the above stage readings to above mean sea level (ft), add
the following to the stage:

        Smithfield:      99.26
 
&&

LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
          3547 7842 3556 7835         

$$

NCC037-105-261215-
/O.CAN.KRAH.FL.W.0035.000000T0000Z-151226T1632Z/
/MONN7.1.ER.151225T0700Z.151225T2145Z.151226T0807Z.NO/
645 AM EST SAT DEC 26 2015

The Flood Warning is cancelled for
  the Deep River At Moncure.
* At  5:45 AM Saturday the stage was 8.9 feet.
* Flood stage is 9.0 feet.
* The river fell below flood stage at  3:07 AM Saturday.
* Forecast...The river will continue to fall to 6.1 feet by tomorrow 
  morning.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Sat   Sun   Mon   Tue   Wed 

Cape Fear
  Moncure      9   8.9 Sat 06 AM     8.5   6.1   3.8   2.7   2.2


To convert the above stage readings to above mean sea level (ft), add
the following to the stage:

        Moncure:        150.00
 
&&

LAT...LON 3567 7910 3563 7907 3559 7904 3546 7935
          3554 7939                   

$$

NCC051-262345-
/O.EXT.KRAH.FL.W.0032.000000T0000Z-151227T1640Z/
/FAYN7.1.ER.151224T1328Z.151225T0715Z.151227T0440Z.NO/
645 AM EST SAT DEC 26 2015

The Flood Warning continues for
  the Cape Fear River At Fayetteville.
* At  6:00 AM Saturday the stage was 37.8 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tonight.


&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     sat   Sun   Mon   Tue   Wed 

Cape Fear
  Fayettevil  35  37.8 Sat 06 AM    37.6  32.9  23.8  19.2  17.5


To convert the above stage readings to above mean sea level (ft), add
the following to the stage:

        Fayetteville:    20.52
        
&&

LAT...LON 3525 7865 3511 7876 3485 7875 3485 7886
          3514 7890 3526 7876         

$$

NCC069-261215-
/O.CAN.KRAH.FL.W.0033.000000T0000Z-151226T1800Z/
/LOUN7.3.ER.151224T2005Z.151226T1101Z.151226T1113Z.NO/
645 AM EST SAT DEC 26 2015

The Flood Warning is cancelled for
  the Tar River At Louisburg.
* At  6:16 AM Saturday the stage was 19.4 feet.
* Flood stage is 20.0 feet.
* The river fell below flood stage at 6:13 AM Saturday.
* Forecast...The river will continue to fall to 12.6 feet by tomorrow
  morning.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Sat   Sun   Mon   Tue   Wed  

Tar River
  Louisburg   20  19.4 Sat 06 AM    19.3  12.6   8.5   6.3   6.0


To convert the above stage readings to above mean sea level (ft), add
the following to the stage:

        Louisburg:      176.71

&&

LAT...LON 3616 7835 3611 7828 3595 7818 3590 7820
          3606 7830 3613 7838         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Dec 25, 4:10 AM EST, 23 minutes earlier.

Area forecast discussion, Dec 25, 4:10 AM EST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
410 AM EST FRI DEC 25 2015

.SYNOPSIS...ANOMALOUSLY STRONG SUB-TROPICAL HIGH PRESSURE OVER THE
WEST-CENTRAL ATLANTIC OCEAN WILL MAINTAIN UNSEASONABLY WARM AND
HUMID SOUTHERLY FLOW THROUGHOUT THE SOUTHEASTERN UNITED STATES
THROUGH THE WEEKEND...BEFORE A COLD FRONT MOVES THROUGH VA AND NC
LATE SUNDAY NIGHT AND MONDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 400 AM THURSDAY...

STRONG BERMUDA HIGH ANCHORED OVER THE WESTERN ATLANTIC WILL KEEP A
QUASI-STATIONARY FRONT WEST AND NORTH OF THE AREA WITH CENTRAL
NC REMAINING FIRMLY IN THE MOIST WARM SECTOR.

LINGERING VORTICITY SHEAR AXIS WITHIN THE CONTINUED SWLY FLOW ALOFT
WILL PROVIDE WEAK SUPPORT ACROSS THE AREA THIS MORNING AND POSSIBLY
INTO THE AFTERNOON. HOWEVER...AS HEIGHTS ALOFT CONTINUE TO BUILD
OVER THE REGION...THE INCREASINGLY WARMER AIR ALOFT WILL BE

LESS SUPPORTIVE OF SHOWER ACTIVITY...ESPECIALLY ACROSS EASTERN AND
CENTRAL SECTIONS FARTHER REMOVED FROM THE STALLED LOW-LEVEL FRONTAL
ZONE NORTH AND WEST OF THE AREA. THIS WOULD SUPPORT A GENERAL
WEAKENING TREND IN CONVECTION AS LIFTS NORTH-NORTHEAST OUT GA/SC
WITH SCATTERED SHOWERS AND ISOLATED POSSIBLE ACROSS THE FAR WESTERN
PIEDMONT...WITH ISOLATED TO SLIGHT CHANCE POPS ELSEWHERE. CONTINUED
RECORD WARMTH FOR CHRISTMAS DAY. HIGHS IN THE LOWER 70S NW TO UPPER
70S SOUTHEAST. LOWS AGAIN IN THE 60S WITH INCREASING THREAT OF
DENSE FOG DEVELOPMENT ACROSS THE EAST AS MOISTURE DECREASES ALOFT.

&&

.SHORT TERM /SATURDAY AND SATURDAY NIGHT/...
AS OF 400 AM FRIDAY...

THE GFS AND EC CONTINUE TO BE AT ODDS WITH ONE ANOTHER ON WHETHER
THE AFOREMENTIONED QUASI-STATIONARY FRONTAL ZONE TO OUR WEST AND
NORTH WILL SAG SOUTH ACROSS NORTHERN PORTIONS OF THE FORECAST AREA
ON SATURDAY. GIVEN STRENGTH OF BERMUDA HIGH TO OUR EAST...EXPECT THE
FRONT TO REMAIN NORTH OF THE AREA AS DEPICTED BY THE ECMWF AND NAM.

THIS WILL KEEP TEMPERATURES NEAR HISTORICAL LEVELS WITH GENERALLY
DRY CONDITIONS OWING TO THE ABSENCE OF ANY DISCERNIBLE SUPPORT
ALOFT AND DECREASING PWATS. HIGHS IN THE 70S. LOWS IN THE 60S.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
AS OF 400 AM CHRISTMAS DAY...

THE WELL-ADVERTISED ANOMALOUSLY STRONG SUB-TROPICAL RIDGE ALOFT
CENTERED OVER THE WEST-CENTRAL ATLANTIC...AND ASSOCIATED "BERMUDA
SURFACE HIGH"...WILL MAINTAIN INFLUENCE WITH A WARM AND UNSEASONABLY
HUMID REGIME ACROSS THE SOUTHEASTERN STATES THROUGH THE WEEKEND.
PRECIPITATION CHANCES WILL BE LIMITED...AND IF AT ALL LIMITED TO THE
AFTERNOON WHEN PEAK DIURNAL HEATING (INTO THE 70S) OF THE HUMID
BOUNDARY LAYER MAY ALLOW FOR SOME SHALLOW CU TO GROW BENEATH A
CAPPING INVERSION AND SUPPORT AN ISOLATED SHOWER.

CHANGES ARE LIKELY ON THE HORIZON FOR NEXT WEEK...HOWEVER...AS AN
UPPER LOW INVOF THE RIO GRANDE LATE IN THE WEEKEND EJECTS TOWARD THE
GREAT LAKES IN RESPONSE TO A "KICKER' TROUGH FORECAST TO BARREL INTO
CA BY EARLY NEXT WEEK. ASSOCIATED CONFLUENT FLOW ALOFT IN SPLIT FLOW
BETWEEN THE EJECTING UPPER LOW AND THE NORTHERN BRANCH POLAR JET
OVER THE NORTHEAST AND EASTERN CANADA...AND ON THE NORTHEASTERN
PERIPHERY OF THE STOUT SUB-TROPICAL RIDGE...WILL SUPPORT THE
MAINTENANCE OF A STRONG (~1040'ISH MB) CONTINENTAL POLAR SURFACE
HIGH ALONG THE US/CANADIAN BORDER.

THE CP SURFACE HIGH WILL RIDGE SOUTH IN TYPICAL CAD FASHION ONCE
EAST OF THE APPALACHIANS...WITH THE ASSOCIATED LEADING EDGE MARKED
BY THE WAVY FRONTAL ZONE FORECAST TO WAVER FROM THE LOW-MID MS
VALLEY TO THE MIDDLE ATLANTIC COAST FOR THE NEXT FEW DAYS...BEFORE
BEING DRIVEN SOUTH INTO CENTRAL NC LATE SUN NIGHT-MON. THE LATEST
TREND IN NWP GUIDANCE IS FOR A SOMEWHAT SLOWER FRONTAL PASSAGE...
INCLUDING PERHAPS NOT AT ALL OVER SOUTHERN NC. A SIMILAR TREND WAS
NOTED IN FORECAST GUIDANCE FOR THE POSITIONING OF THE FRONT ON SAT
(IE. INITIAL FORECASTS WERE FOR THE FRONT TO MAKE ITALL THE WAY INTO
CENTRAL NC...WITH A GRADUAL TREND TOWARD A LESSAGGRESSIVE FRONTAL
SURGE ONLY INTO VA) - ALL NOT SURPRISING GIVEN THE STRENGTH OF THE
SUB-TROPICAL RIDGE. ISENTROPIC UPGLIDE AND FRONTOGENETICALLY-DRIVEN
LOW CLOUDS AND RAIN WILL BECOME INCREASINGLY LIKELY LATER MON AND
MON NIGHT...IN ASSOCIATION WITH THE PASSAGE TO OUR NW OF THE
AFOREMENTIONED LIFTING UPPER LOW...AND ASSOCIATED LOW LEVEL
ACCELERATION OF THE FLOW ATOP THE DAMMING HIGH EAST OF THE
APPALACHIANS.

AN OCCLUDED SURFACE LOW WILL ACCOMPANY THE AFOREMENTIONED EJECTING
UPPER LOW INTO THE GREAT LAKES...WHILE A SECONDARY/TRIPLE POINT LOW
WILL DEVELOP EAST OF THE APPALACHIANS/ALONG A RETREATING WEDGE FRONT
ACROSS THE MIDDLE ATLANTIC PIEDMONT ON TUE. A GOOD TO LIKELY CHANCE
OF RAIN WILL RESULT...AND POSSIBLY WITH THUNDER IN THE WARM SECTOR
IF THE WEDGE INDEED ERODES - OR NEVER FULLY DEVELOPS OVER SOUTHERN
AND SOUTHEASTERN NC- AND ALLOWS THE ASSOCIATED SURFACE FRONT TO
RETREAT INTO CENTRAL NC TUE AFTERNOON. REGARDLESS... CONTINUED
SOUTHWESTERLY FLOW ALOFT WILL REMAIN FROM THE GOM TO THE EAST
COAST...BETWEEN A NEWLY-AMPLIFYING TROUGH INTO THE FOUR CORNERS
REGION AND THE SEMI-PERMANENT SUB-TROPICAL RIDGE OFF THE SOUTHEAST
COAST...WHICH WILL LIKELY YIELD THE DEVELOPMENT OF ANOTHER
FRONTAL WAVE AND RE-DEVELOPMENT OF RAIN ACROSS THE CAROLINAS WED-THU.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
AS OF 159 AM FRIDAY...

DEEP MOISTURE REMAINS IN PLACE ACROSS THE REGION WITH VFR CONDITIONS
EXPECTED TO DETERIORATE MVFR AND IFR OVERNIGHT. BRIEF PERIODS OF
LIGHT RAIN AND/OR SPRINKLES WILL BE POSSIBLE AT ALL TAFS AS WELL.

CEILINGS SHOULD LIFT SLOWLY THROUGHOUT THE DAY...EVENTUALLY BECOMING
VFR BY THE MID TO LATE AFTERNOON(19-21Z).  HIGH  AGAIN TO MVFR
FRIDAY AFTERNOON. WINDS WILL REMAIN SOUTHWESTERLY AT 5-10 KTS WITH
OCCASIONAL GUST INTO THE TEENS IN THE AFTERNOON.

OUTLOOK: WITH DEEP AND MOIST SOUTHWESTERLY FLOW CONTINUING FRIDAY
THROUGH THE THIS WEEKEND... PERIODS OF ADVERSE AVIATION CONDITIONS
WILL PERSIST...ESPECIALLY OVERNIGHT/EARLY MORNING IN AREAS OF
STRATUS AND/OR FOG. A SOUTHERN STREAM STORM SYSTEM TRACKING THROUGH
THE MS/TN VALLEY EARLY NEXT WEEK WILL BRING THE NEXT CHANCE OF
PROLONGED SUB-VFR CONDITIONS IN RAIN AND LOW CLOUDS TO THE AREA
MONDAY AND INTO TUESDAY.

&&

.CLIMATE...

HERE ARE THE AREA RECORD MAXIMUMS AND HIGH MINIMUMS FOR DECEMBER 25TH
AND 26TH. RECORDS HAVE BEEN KEPT IN THE GREENSBORO AREA SINCE
1903... IN THE RALEIGH AREA SINCE 1887... AND IN THE FAYETTEVILLE
AREA SINCE 1910.

DEC 25:      RECORD MAXIMUM   HIGH MINIMUM
GREENSBORO    74 (1955)         58 (1932)
RALEIGH       75 (1955)         63 (1932)
FAYETTEVILLE  79 (1932)         68 (1932)

DEC 26:      RECORD MAXIMUM   HIGH MINIMUM
GREENSBORO    72 (1982)         57 (1964)
RALEIGH       75 (1889)         59 (1889)
FAYETTEVILLE  79 (1955)         62 (1987)

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...A2
NEAR TERM...CBL
SHORT TERM...CBL
LONG TERM...A2
AVIATION...CBL
CLIMATE...RAH
Hazardous weather outlook, Dec 24, 6:39 PM EST, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
639 PM EST THU DEC 24 2015

NCZ007>011-021>028-038>043-073>078-083>086-088-089-252345-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
639 PM EST THU DEC 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

RECENT HEAVY RAINFALL WILL CAUSE SOME AREA CREEKS...STREAMS AND
MAIN STEM RIVERS TO EXPERIENCE MINOR FLOODING OVER THE NEXT FEW
DAYS. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS
IF WATER COVERS THE ROAD. NEVER TRY TO CROSS A FLOWING STREAM ON
FOOT. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 9:42 PM ESTRiver Flood WarningRAHDavidson, Davie48 hr

Nearby

River Flood Warnings in North Carolina, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.